Reidemeister torsion of a symplectic complex


Sozen Y.

OSAKA JOURNAL OF MATHEMATICS, vol.45, no.1, pp.1-39, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 1
  • Publication Date: 2008
  • Journal Name: OSAKA JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-39

Abstract

We consider a claim mentioned in [33] p.187 about the relation between a symplectic chain complex with omega-compatible bases and Reidemeister Torsion of it. This is an explanation of it.